# SDR C2XA10IA284

- Difficulty date: November 4, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 24,923 hours, 23,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - 500 FEET ABOVE THE GROUND THE CREW REPORTED A LANDING GEAR AIR/ GRND FAIL MESSAAGE ON EICAS.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE RESET THE LANDING GEAR AIR GROUND CIRCUIT BREAKER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
